RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 172–174 (Mi de2662)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

The inverse problem of determining a body for the transport equation

D. S. Anikonov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (312 kB)

Bibliographic databases:
UDC: 517.946
Received: 14.07.1975

Citation: D. S. Anikonov, “The inverse problem of determining a body for the transport equation”, Differ. Uravn., 12:1 (1976), 172–174

Citation in format AMSBIB
\Bibitem{Ani76}
\by D.~S.~Anikonov
\paper The inverse problem of determining a body for the transport equation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 172--174
\mathnet{http://mi.mathnet.ru/de2662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=401012}
\zmath{https://zbmath.org/?q=an:0326.45016}


Linking options:
  • http://mi.mathnet.ru/eng/de2662
  • http://mi.mathnet.ru/eng/de/v12/i1/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Anikonov, M. M. Lavrentev, “Uslovno-korrektnye zadachi radiatsionnoi tomografii”, Sib. elektron. matem. izv., 7 (2010), 73–80  mathnet
    2. D. S. Anikonov, “A method for studying singular integral equations”, Siberian Math. J., 51:5 (2010), 765–775  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:67
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020